# SDR 00FDEA00593

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, 4 CRACKS WERE FOUND IN RT WING LEAD EDGE WEB JUST O/B OF BOTTLE BOLT.  STOP DRILLED CRACKS, FAB DOUBLERS AND INSTALLED REPAIR PER IAW SRM 51-40-2.
